| Model Number |
3320 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Deformation Due to Compressive Stress (2889); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that a guidewire restriction and device kinked occurred.The 28mm x 3.0mm in diameter, 80% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery (lad).A 1.50mm rotablator rotalink burr was selected for use.It was reported that during the procedure while inside the patient, the push resistance was high, the device was kinked and could not be in place.The procedure was completed with another of the same device and no patient complications were reported as the patient was stable.However, device analysis revealed that the sheath was detached and torn.
Additional Manufacturer Narrative
Investigation results: device analysis findings: device evaluated by manufacturer: the complaint device was received for product analysis.A visual inspection of the device found that the coil was detached at 89.3cm proximal from the burr tip which consists of the total returned length of the coil.The returned portion of the coil was stretched.The strain relief returned torn on the most distal end.At approximately 7cm in length distal from the strain relief, the sheath was detached.For a total approximate length of 25cm running distally from the strain relief, the sheath was severely stretched, bunched (kinked), and torn.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on the reported information, and device analysis, it is considered likely that the reported events and damages to the device occurred due to factors encountered during procedural use which can include handling and device interaction.Therefore, the most probable cause for this complaint and confirmed damage was considered adverse event related to procedure.